# SDR GLBA2013052800253

- Difficulty date: May 28, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 35,174 hours, 42,962 cycles
- Engine: Pwa PT6A6
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 177
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK IN THE FUSELAGE FRAME AT FS 177.35 IN THE BEND RADIUS, 1" LENGTH.   REPAIRED IAW EO 13-1900-53-043.  MAJOR REPAIR.
